The extent to which subsets are additively closed

Sophie Huczynska, Gary L. Mullen, Joseph L. Yucas

Research output: Contribution to journalArticle

2 Scopus citations


Given a finite abelian group G (written additively), and a subset S of G, the size r (S) of the set {(a, b) : a, b, a + b ∈ S} may range between 0 and

Original languageEnglish (US)
Pages (from-to)831-843
Number of pages13
JournalJournal of Combinatorial Theory. Series A
Issue number4
StatePublished - May 1 2009

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'The extent to which subsets are additively closed'. Together they form a unique fingerprint.

  • Cite this